Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Huntsville, AL

February 24, 2016Madison County, Marshall County, Morgan County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Feb 24, 2016, 1:58 AM CST for Madison County, Marshall County, Morgan County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2016, 1:58 AM CST (07:58 UTC)
Expired
Feb 24, 2016, 2:30 AM CST
In force
32 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, AL, Marshall County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 71 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

730 
WUUS54 KHUN 240758
SVRHUN
ALC089-095-103-240830-
/O.NEW.KHUN.SV.W.0004.160224T0758Z-160224T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
158 AM CST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  NORTHWESTERN MARSHALL COUNTY IN NORTHEASTERN ALABAMA...

* UNTIL 230 AM CST

* AT 157 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF MORGAN CITY TO 6 MILES NORTHWEST OF
  ARAB TO NEAR STRAWBERRY...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN HUNTSVILLE...GUNTERSVILLE...ARAB...REDSTONE ARSENAL...
  OWENS CROSS ROADS...MORGAN CITY...UNION GROVE...HEBRON...VALHERMOSO
  SPRINGS AND HAMPTON COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3429 8646 3429 8648 3430 8648 3431 8660
      3435 8661 3448 8674 3472 8652 3458 8634
      3440 8628 3427 8646
TIME...MOT...LOC 0757Z 220DEG 39KT 3447 8671 3437 8660 3425 8656 

HAIL...0.75IN
WIND...60MPH
 
$$

70/DD
1 follow-up statement
502 
WWUS54 KHUN 240831
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
231 AM CST WED FEB 24 2016

ALC089-095-103-240841-
/O.EXP.KHUN.SV.W.0004.000000T0000Z-160224T0830Z/
MORGAN AL-MARSHALL AL-
231 AM CST WED FEB 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...
SOUTHEASTERN MORGAN AND NORTHWESTERN MARSHALL COUNTIES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3429 8646 3429 8648 3430 8648 3431 8660
      3435 8661 3448 8674 3472 8652 3458 8634
      3440 8628 3427 8646
TIME...MOT...LOC 0829Z 220DEG 39KT 3447 8671 3437 8660 3425 8656 

$$

70/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 10:59 PM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Feb 23, 10:59 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1059 PM CST TUE FEB 23 2016

.UPDATE...
FOR 06Z TAFS

&&

.DISCUSSION...
/ISSUED 958 PM CST TUE FEB 23 2016/

THE 03Z SURFACE ANALYSIS SHOWS THE CENTER OF THE LOW PRESSURE OVER
NORTHERN MS...WITH A COLD FRONT TRAILING SOUTH ALONG THE I-55
CORRIDOR...AND A WARM FRONT JUST TO THE SOUTH OF THE FORECAST AREA.
AS THE PARENT UPPER LOW CONTINUES TO PUSH NE INTO THE MID SOUTH
REGION OVER THE NEXT FEW HOURS...THE SURFACE LOW WILL MOVE NORTHEAST
INTO MIDDLE TN...BRINGING THE WARM SECTOR OVER THE SOUTHERN PORTIONS
OF THE FORECAST AREA. WIND PROFILES CONTINUE TO BE FAVORABLE FOR
STRONG TO SEVERE STORMS...THANKS TO THE STRONG LLJ...HOWEVER GIVEN
THE LACK OF INSTABILITY SO FAR...MOST OF THE ACTIVITY HAS WEAKENED AS
IT CROSSES INTO THE CWA. ALTHOUGH THE NARROW WINDOW WILL EXIST JUST
ALONG THE FRONT...FEEL THAT THE THREAT FOR WIDESPREAD STRONG TO
SEVERE THUNDERSTORMS WILL REMAIN LIMITED. THE STRONG UPPER LOW WILL
PROVIDE SOME SUBSTANTIAL COOLING ALOFT...WHICH MAY HELP TO PRODUCE
SMALL TO MARGINALLY SEVERE HAIL...ALONG WITH THE THREAT FOR DAMAGING
STRAIGHT LINE WINDS IF ANY OF THE STORMS BECOME SURFACE BASED.

THE FLASH FLOODING THREAT HAS DIMINISHED AS WELL...GIVEN THE
GENERALLY STRATOFORM LIGHT TO MODERATE RAIN. THAT'S NOT TO SAY THAT
THERE WILL NOT BE ANY NUISANCE FLOODING IF THE HEAVIER
SHOWERS/THUNDERSTORMS REACH THE AREA...HOWEVER THIS WILL LIKELY BE A
LIMITED OCCURRENCE. OUTSIDE OF THUNDERSTORM AREAS...WINDS WILL
CONTINUE TO STRENGTHEN AS THE PRESSURE GRADIENT TIGHTENS WITH THE
DEEPENING LOW. SEVERAL UPSTREAM OBS HAVE REPORTED GUSTS UP TO 35
MPH...AND THIS WILL TRANSLATE EASTWARD THROUGH THE OVERNIGHT HOURS
AND INTO WEDNESDAY. THEREFORE...THE WIND ADVISORY WILL REMAIN VALID
ACROSS THE TN VALID THROUGH TOMORROW NIGHT.

THE ONLY CHANGES MADE TO THE PREVIOUS FORECAST WAS TO ADJUST THE
WEATHER TO REMOVE THE SEVERE WORDING. ALSO TWEAKED THE HOURLIES TO
ACCOUNT FOR CURRENT TRENDS. OTHERWISE THE REST OF THE FORECAST
REMAINS ON TRACK.

73

&&

.AVIATION...
FOR 06Z TAFS...A STRONG SFC LOW...CENTERED OVER NERN MS ATTM...WILL
CONTINUE TO MOVE NE THRU THE FCST PERIOD. THE SFC LOW WILL BE
OVER THE OHIO VALLEY BY 00Z WEDNESDAY. THIS TRACK OF THE SFC LOW (AND
THE UPPER LOW) WILL KEEP THE CHC OF PCPN IN THE TAFS THRU THE END OF
THE FCST PERIOD. SHRA AND A FEW TSRA WILL BE POSSIBLE THRU
09Z...AFTER 09Z EXPECT MAINLY SCT SHRA. OTHERWISE MVFR/IFR
CONDITIONS WILL CONTINUE FOR BOTH TAF SITES FOR THE NEXT 24 HOURS.

007

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR ALZ001>010-016.

     WIND ADVISORY UNTIL MIDNIGHT CST WEDNESDAY NIGHT FOR ALZ001>010-016.

TN...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR TNZ076-096-097.

     WIND ADVISORY UNTIL MIDNIGHT CST WEDNESDAY NIGHT FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Feb 23, 7:49 PM CST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
749 PM CST TUE FEB 23 2016

ALZ001>010-016-TNZ076-096-097-241200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
749 PM CST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A STRONG LOW PRESSURE AREA WILL MOVE ACROSS THE REGION TONIGHT
THROUGH EARLY WEDNESDAY MORNING AND BRING A ROUND OF STRONG TO
POSSIBLY SEVERE THUNDERSTORMS TO THE TENNESSEE VALLEY. THE PRIMARY
THREATS ARE DAMAGING WIND GUSTS...HAIL AND LOCALLY HEAVY RAINFALL. A
BRIEF TORNADO REMAINS POSSIBLE.

ADDITIONAL RAINFALL WILL TOTAL AROUND ONE INCH TONIGHT WITH LOCALLY
HIGHER AMOUNTS. VERY SATURATED GROUND CONDITIONS ARE ALREADY PRESENT
ACROSS THE TENNESSEE VALLEY AND THE ADDITIONAL RAINFALL WILL LIKELY
LEAD TO ISOLATED INSTANCES FLOODING...ESPECIALLY IN LOW-LYING AREAS
WITH POOR OR SLOW DRAINAGE. A FLOOD WATCH IS IN EFFECT THROUGH
WEDNESDAY AFTERNOON.

STRONG GRADIENT WINDS WILL ACCOMPANY THIS SYSTEM AND PREVAILING
WINDS OUTSIDE OF THUNDERSTORMS AROUND 25 TO 30 MPH WITH GUSTS
UPWARDS OF 40 MPH ARE POSSIBLE. HIGHER ELEVATIONS OF NORTHEASTERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE COULD SEE GUSTS APPROACHING 50
MPH. A WIND ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO WEDNESDAY
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

STRONG WINDS WILL CONTINUE TO IMPACT THE REGION WITH SPEEDS AROUND
20 TO 25 WITH GUSTS UPWARDS OF 40 MPH POSSIBLE ON WEDNESDAY. HIGHER
ELEVATIONS OF NORTHEASTERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE
WILL CONTINUE TO SEE GUSTS UPWARDS OF 50 MPH THROUGH WEDNESDAY
EVENING. A WIND ADVISORY IS IN EFFECT UNTIL WEDNESDAY EVENING.

FLOODING WILL REMAIN A CONCERN THROUGH WEDNESDAY AFTERNOON AS
RUNOFF FROM HEAVY RAINFALL WEDNESDAY MAKES ITS WAY INTO STREAMS
AND RIVERS. A FLOOD WATCH IS IN EFFECT THROUGH 3 PM WEDNESDAY.

A LIGHT WINTRY MIX OF RAIN OR SNOW IS THEN POSSIBLE LATE
WEDNESDAY NIGHT THROUGH EARLY THURSDAY MORNING...AS PRECIPITATION
BEGINS TO TAPER OFF ACROSS THE AREA FROM THE WEST. LITTLE TO NO
ACCUMULATIONS ARE EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL LIKELY BE NEEDED THIS EVENING THROUGH WEDNESDAY MORNING.

In the hours before

Special weather statement, Feb 23, 10:32 PM CST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1032 PM CST TUE FEB 23 2016

ALZ006>010-016-240700-
MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-
1032 PM CST TUE FEB 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR GUSTY WINDS UNTIL MIDNIGHT...

A WAVE OF GUSTY WINDS WAS SPREADING FROM CENTRAL INTO NORTHEAST
ALABAMA. WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE...ESPECIALLY
ATOP THE HIGHER ELEVATIONS OF SAND AND LOOKOUT MOUNTAINS. THE WINDS
WILL BE STRONG ENOUGH TO KNOCK DOWN TREE BRANCHES AND SMALL TREES.

MOTORISTS SHOULD BE ALERT FOR SUDDEN GUSTS OF WIND, PARTICULARLY IN
HIGH PROFILE VEHICLES, AND ON NORTH SOUTH RUNNING HIGHWAYS. BE ALERT
FOR TREES OR OTHER DEBRIS ON AREA ROADWAYS.
Special weather statement, Feb 23, 11:54 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1154 PM CST TUE FEB 23 2016

ALZ003-240645-
FRANKLIN AL-
1154 PM CST TUE FEB 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL
1245 AM CST...

AT 1154 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TREMONT...OR 11 MILES EAST OF FULTON...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...PHIL CAMPBELL...BELGREEN...VINA...HODGES...ATWOOD...
LITTLE BEAR CREEK RESERVOIR...SPRUCE PINE...DUKETON AND ISBELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3439 8816 3457 8782 3457 8775 3440 8761
      3431 8782 3432 8817
TIME...MOT...LOC 0554Z 237DEG 37KT 3426 8820

70/DD
Local storm report, Feb 24, 12:12 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1212 AM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     NON-TSTM WND DMG 3 SW STEVENSON          34.83N 85.88W
02/24/2016                   JACKSON            AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN NEAR THE INTERSECTION OF COUNTY ROAD
            137 AND COUNTY ROAD 45 IN STEVENSON. POWER IS OUT.

&&

CSTUMPF
Special weather statement, Feb 24, 12:59 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1259 AM CST WED FEB 24 2016

ALZ001>005-240745-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-LIMESTONE AL-
1259 AM CST WED FEB 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE...CENTRAL
LAWRENCE...SOUTHEASTERN COLBERT...NORTHEASTERN FRANKLIN AND
NORTHWESTERN LIMESTONE COUNTIES UNTIL 145 AM CST...

AT 1259 AM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR LEIGHTON TO 9 MILES NORTH OF
ASHRIDGE...AND MOVING NORTHEAST AT 50 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ATHENS...MOULTON...ROGERSVILLE...TOWN CREEK...LEIGHTON...COURTLAND...
NORTH COURTLAND...HILLSBORO...ANDERSON AND LESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3500 8711 3479 8697 3431 8752 3468 8764
      3500 8730
TIME...MOT...LOC 0658Z 219DEG 45KT 3467 8758 3437 8750

70/DD
Special weather statement, Feb 24, 1:05 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
105 AM CST WED FEB 24 2016

ALZ004-007-016-240745-
CULLMAN AL-MORGAN AL-LAWRENCE AL-
105 AM CST WED FEB 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN...WESTERN MORGAN AND
SOUTHEASTERN LAWRENCE COUNTIES UNTIL 145 AM CST...

AT 104 AM CST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR BRUSHY LAKE TO NEAR ARLEY TO
BURNWELL...AND MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DECATUR...CULLMAN...HARTSELLE...HANCEVILLE...GOOD HOPE...FALKVILLE...
DODGE CITY...SARDIS...BALDWIN AND VINEMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3389 8701 3390 8710 3392 8708 3399 8715
      3399 8711 3430 8711 3431 8743 3463 8701
      3431 8674 3402 8673 3395 8679 3396 8682
      3394 8682 3395 8684 3391 8692 3387 8692
      3386 8696 3386 8699
TIME...MOT...LOC 0704Z 230DEG 34KT 3430 8732 3406 8713 3372 8712

70/DD
Local storm report, Feb 24, 1:31 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
131 AM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     FLOOD            4 NE BOAZ               34.24N 86.10W
02/24/2016                   DEKALB             AL   LAW ENFORCEMENT

            SHERRIF REPORTS BRIDGE ALONG COUNTY ROAD 386 IS
            COMPLETELY SUBMERGED.

0116 AM     FLOOD            3 S HENAGAR             34.60N 85.75W
02/24/2016                   DEKALB             AL   EMERGENCY MNGR

            CITY OF HENAGAR HAS CLOSED WRIGHT ROAD DUE TO FLOODING.

&&

CSTUMPF

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 6:08 PM CSTSpecial Weather StatementHUNFranklin37 min
Feb 23, 6:42 PM CSTSpecial Weather StatementHUNColbert33 min
Feb 23, 11:54 PM CSTSpecial Weather StatementHUNFranklin51 min
Feb 24, 12:10 AM CSTAreal Flood WarningHUNDeKalb16 hr
Feb 24, 12:36 AM CSTSevere Thunderstorm WarningHUNColbert, Franklin24 min
Feb 24, 12:39 AM CSTAreal Flood WarningHUNMadison6 hr
Feb 24, 12:59 AM CSTSpecial Weather StatementHUNLawrence46 min
Feb 24, 1:05 AM CSTSpecial Weather StatementHUNCullman40 min
Feb 24, 1:27 AM CSTSevere Thunderstorm WarningHUNCullman, Morgan33 min
Feb 24, 2:30 AM CSTSpecial Weather StatementHUNDeKalb, Jackson45 min
Feb 24, 4:00 AM CSTSpecial Weather StatementHUNDeKalb, Jackson, Marshall60 min
Feb 24, 6:16 AM CSTAreal Flood WarningHUNDeKalb, Marshall6 hr
Feb 24, 6:48 AM CSTAreal Flood WarningHUNMadison3 hr
Feb 24, 9:43 AM CSTAreal Flood WarningHUNMadison6 hr
Feb 24, 10:10 AM CSTRiver Flood WarningHUNJackson, Madison, Marshall32 hr
Feb 24, 3:57 PM CSTAreal Flood WarningHUNDeKalb3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.